|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
The asimptotics of conditionally periodic solution of differential equation containing great high-frequency terms
Ishmeev M. R.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
It was constructed and justified the full asimptotic of conditionally periodic solution for the systems of non-linear differential equations containing items proportional to some degrees of frequency.
Keywords: differential equations, high frequency terms, averaging method, asimptotic
Language: Russian Download the full text
For citation: Ishmeev M. R. The asimptotics of conditionally periodic solution of differential equation containing great high-frequency terms.Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.24-31. DOI 10.23671/VNC.2012.14.11003
← Contents of issue
|© 1999-2023 ёжный математический институт|